Volume 31 (1988)


1 (April), 2 (August), 3 (December)

Trench, W. F.;
Efficinet Application of the Schauder-Tychonoff Theorem to Functional Perturbation of $x^{(n)}=0$
pp. 161--178.
Zhang, S.;
Comparison Theorems on Boundedness
pp. 179--196.
Immink, G. K.;
Resurgent Functions and Connection Matrices for a Linear Homogeneous System of Difference Equations
pp. 197--219.
Hara, T. and Yoneyama, T.;
On the Global Center of Generalized Lienard Equation and its Application to Stability Problems II
pp. 221--225.
Nikodem, K.;
Set-Valued Solutions of the Pexider Functional Equation
pp. 227--231.
Yoneyama, T. and Sugie, J.;
On the Stability Region of Differential Equations with Two Delays
pp. 233--240.
Wada, R.;
A Uniqueness Set for Linear Partial Differential Operators of the Second Order
pp. 241--248.
Taniguchi, M.;
A Systematization of the $L^2$-well-posed Mixed Problem and its Applications to the Mixed Problem for Weakly Hyperbolic Equation of Second Order
pp. 249--296.
Augustynowicz, A. and Kwapisz, M.;
On Differentiablity with respect to Parameters of Solutions and Shooting Method for Boundary Value Problems for Neutral Differential Delay Equations
pp. 297--314.
Nakagiri, S. and Yamamoto, M.;
Identifiability of Linear Retarded Systems in Banach Spaces
pp. 315--329.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles